# SDR UIEA2021070801493

- Difficulty date: July 27, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 72,590 hours, 12,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1240 Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX STA 1240 RH BODY FAIRING SUPPORT FOUND CRACK( FX STA 1240 RH BODY FAIRING SUPPORT CRACK AREA REPAIRED AS PER SRM 53-00-71-2R-1 AND 51-70-11 )
